JournalsrmiVol. 11, No. 3pp. 569–578

A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation

  • Peter Lindqvist

    Norwegian University of Science and Technology, Trondheim, Norway
A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation cover
Download PDF

Abstract

The celebrated criterion of Petrowsky for the regularity of the latest boundary point, originally formulated for the heat equation, is extended to the so-called pp-parabolic eqtlation. A barrier is constructed by the aid of the Barenblatt solution.

Cite this article

Peter Lindqvist, A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation. Rev. Mat. Iberoam. 11 (1995), no. 3, pp. 569–578

DOI 10.4171/RMI/185